Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
This is a Premium feature
To use this feature subscribe to Mumsnet Premium - get first access to new features see fewer ads, and support Mumsnet.Start using Mumsnet Premium
Cerelle experiences?(2 Posts)
I was on Yasmin pills for six years and it was great - no side effects at all. Unfortunately, in October last year, I started getting migraines with aura so the doctor said I couldn't take combined pills anymore. I left it a while, had a period as normal and then started a minipill called Cerelle in January this year. After a few weeks, I started getting terrible acne and had what I can only describe as feeling 'grey' about everything - I didn't care about anything or wasn't excited about anything and it was absolutely terrifying.
At the time, I just thought I'd ride it out and see if it stopped after three months. It didn't so I stopped taking it nearly four weeks ago but I haven't even had a hint of a period yet. I still seem to be having the terrible mood swings. Me and my boyfriend of six years have been arguing non-stop as I keep feeling as though I don't want to be with him anymore, everything he does is irritating, and I'm not sure I'm attracted to him anymore. Nothing else has happened except me coming off this pill. I'm literally praying this is a side effect still and I'll go back to normal as I really don't want this to be happening. I feel like this pill has ruined everything!
Does anyone have a similar experience to this? I was only taking it for three months so how long is this going to take to come out of my system?